# SDR A6WA201303184016

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 21,787 hours, 21,192 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 3622/3591: SMOKE IN CABIN/COCKPIT, SMOKE TOILET CAUTION, NO SIGN OF FIRE IN LAV.  SMOKE SMELL NEAR APU EXHAUST AND R PACK EXHAUST AREA.  C/W CLEANING OF WATER SEPARATOR COALESCERS, RAN APPROPRIATE A/C SYSTEM IN "HOT" MODE.  NO SMOKE PRESENT, NO ODORS NOTICED AT THIS TIME, OK FOR SERVICE IAW AMM 21.51.13.
